Alert archive / Texas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 51, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 3, 2018, 11:18 PM CDT for Kinney County, Uvalde County, Texas. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 3, 2018, 11:18 PM CDT (04:18 UTC)
- Expired
- May 4, 2018, 12:15 AM CDT
- In force
- 57 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Kinney County, TX, Uvalde County, TX
The radar
The Laughlin AFB radar (KDFX), 3 km from the middle of the area, began a volume at 04:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 3, 9:33 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 4.3 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 376 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 2594 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
188
WUUS54 KEWX 040418
SVREWX
TXC271-463-040515-
/O.NEW.KEWX.SV.W.0051.180504T0418Z-180504T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1118 PM CDT THU MAY 3 2018
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Eastern Kinney County in south central Texas...
West central Uvalde County in south central Texas...
* Until 1215 AM CDT
* At 1118 PM CDT, a severe thunderstorm was located near
Brackettville, moving northeast at 20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Brackettville, Spofford, Anacacho, Alamo Village, Turkey Mountain,
and Fort Clark Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
&&
LAT...LON 2913 10036 2922 10054 2957 10042 2943 10001
2920 10020
TIME...MOT...LOC 0418Z 207DEG 17KT 2925 10041
HAIL...1.50IN
WIND...60MPH
$$3 follow-up statements
638
WWUS54 KEWX 040435
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1135 PM CDT THU MAY 3 2018
TXC271-463-040515-
/O.CON.KEWX.SV.W.0051.000000T0000Z-180504T0515Z/
Kinney TX-Uvalde TX-
1135 PM CDT THU MAY 3 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR EASTERN KINNEY AND WEST CENTRAL UVALDE COUNTIES...
At 1134 PM CDT, a severe thunderstorm was located 7 miles west of
Cline, or 12 miles east of Brackettville, moving northeast at 15 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Brackettville, Anacacho, Alamo Village, Turkey Mountain and Fort
Clark Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2913 10036 2924 10047 2957 10042 2943 10001
2920 10020
TIME...MOT...LOC 0434Z 221DEG 14KT 2931 10020
HAIL...0.88IN
WIND...70MPH
$$
MO458 WWUS54 KEWX 040453 SVSEWX Severe Weather Statement National Weather Service Austin/San Antonio TX 1153 PM CDT THU MAY 3 2018 TXC271-463-040515- /O.CON.KEWX.SV.W.0051.000000T0000Z-180504T0515Z/ Kinney TX-Uvalde TX- 1153 PM CDT THU MAY 3 2018 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR EAST CENTRAL KINNEY AND WEST CENTRAL UVALDE COUNTIES... At 1152 PM CDT, a severe thunderstorm was located near Cline, or 16 miles east of Brackettville, moving northeast at 25 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Turkey Mountain. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 2925 10033 2951 10024 2943 10001 2920 10020 TIME...MOT...LOC 0452Z 204DEG 22KT 2937 10015 HAIL...0.75IN WIND...60MPH $$ MO
345
WWUS54 KEWX 040509
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1209 AM CDT FRI MAY 4 2018
TXC271-463-040519-
/O.EXP.KEWX.SV.W.0051.000000T0000Z-180504T0515Z/
Kinney TX-Uvalde TX-
1209 AM CDT FRI MAY 4 2018
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL KINNEY AND WEST
CENTRAL UVALDE COUNTIES WILL EXPIRE AT 1215 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds to 50 mph and heavy rain are still possible with this
thunderstorm.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Texas.
LAT...LON 2925 10033 2951 10024 2943 10001 2920 10020
TIME...MOT...LOC 0509Z 207DEG 17KT 2943 10011
$$
MOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 10:45 PM CDT, 33 minutes earlier.
Area forecast discussion, May 3, 10:45 PM CDT, 33 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1045 PM CDT Thu May 3 2018 .UPDATE... /SVR WATCH/ Severe threat looks to concentrate mainly west of Highway 281 through the next 2-3 hours with rapid refresh models suggesting a more organized complex propagating eastward toward the metro cities between 2 and 5 am. An increasing LLJ should hasten the formation of a squall line. MU CAPES over the Hill Country/Rio Grande Plains are still up to 2000 J/KG late this evening and should produce a primary hail threat through midnight with severe threats possibly shifting to a wind threat after midnight with low-mid level shear values near 50 knots. Tornado threat should be minimal but non-zero. && .PREV DISCUSSION... /ISSUED 619 PM CDT Thu May 3 2018/ AVIATION... VFR conditions at all area airports will continue through the evening. There are isolated thunderstorms in Mexico west southwest of DRT and one or two of these could move across the airport between about 01Z and 03Z and lower visibility to MVFR. All terminals will drop to MVFR/IFR ceilings overnight. There will be low chances for showers and thunderstorms overnight, but probability is too low to include in the TAFs. Friday showers and thunderstorms are likely starting around 16Z and continuing through the day. Continuous rainfall is not likely, but timing is too uncertain to break out dry times. Either way ceilings will be MVFR, but visibility will vary between VFR and MVFR depending on whether it's raining. PREV DISCUSSION... /ISSUED 315 PM CDT Thu May 3 2018/ SHORT TERM (Tonight through Friday Night)... A stout cap remains in place across South Central Texas this afternoon. Even with clearing in the west, we expect the cap to hold and there only be isolated light showers this evening. An upper level jet streak and the approach of the longwave trough axis should force new convection to develop on the Mexican plateau and propagate northeastward into the Rio Grande Plains around 03-06Z. Some of the storm structures appear to be supercellular or at least higher end pulse storms, so we're maintaining the mention of severe storms west of U.S. 83 late tonight. The cold pools from the isolated storms should congeal, and given the maximum diurnal influence of the LLJ, support a non-severe MCS moving across the eastern half of the area Friday morning. The outflow boundary from the MCS and the arrival of the cold front will provide the foci for continuing showers and thunderstorms through Friday afternoon and night. While the thermodynamic profile is not favorable for torrential rain, training of storms and the consistent forcing for a 18-24 hour period should lead to many places receiving 1-2 inches of rain, with isolated spots receiving up to 4 inches, especially in the eastern Hill Country. LONG TERM (Saturday through Thursday)... The cold front will push south on Saturday, allowing high pressure to start drying out the area from northwest to southeast. Midlevel zonal flow will maintain dry and mild conditions all of next week, with no rain expected through Mother's Day. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 70 75 60 82 59 / 50 90 70 - 0 Austin Bergstrom Intl Airport 70 75 59 81 57 / 40 90 70 10 0 New Braunfels Muni Airport 71 76 60 81 58 / 40 90 70 20 0 Burnet Muni Airport 68 72 56 80 56 / 70 90 50 - 0 Del Rio Intl Airport 71 81 62 87 61 / 70 80 40 - 0 Georgetown Muni Airport 69 73 57 81 56 / 60 90 70 - 0 Hondo Muni Airport 72 75 60 83 57 / 70 90 60 20 0 San Marcos Muni Airport 70 76 60 82 58 / 40 90 70 20 0 La Grange - Fayette Regional 72 80 62 81 58 / 20 70 70 20 - San Antonio Intl Airport 71 76 61 81 60 / 50 90 70 20 0 Stinson Muni Airport 72 77 63 81 60 / 50 90 70 20 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale/Aviation...05 Synoptic/Grids...Oaks Public Service/Data Collection...YB
Hazardous weather outlook, May 3, 2:46 PM CDT, 8 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 246 PM CDT Thu May 3 2018 TXZ171>173-183>194-202>209-217>225-228-042000- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 246 PM CDT Thu May 3 2018 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...This Afternoon And Tonight. Isolated strong to severe storms are possible after midnight across the Rio Grande plains. The main threats will be large hail and damaging winds. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms with heavy rains are possible Friday into Friday night mainly along and west of the I-35 corridor. Isolated strong storms are also possible. .SPOTTER INFORMATION STATEMENT... Spotters are urged to report severe weather and flooding today through Friday night.
In the hours before
Special weather statement, May 3, 8:28 PM CDT, 2 hours 50 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
828 PM CDT THU MAY 3 2018
TXZ183-040230-
Val Verde TX-
828 PM CDT THU MAY 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAL VERDE COUNTY
UNTIL 930 PM CDT...
At 827 PM CDT, Doppler radar was tracking a strong thunderstorm 17
miles south of Del Rio, moving north at 10 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Del Rio, Lake View, Amistad Village, Amistad Recreation Area -
Governors Landing, Amistad Recreation Area - Diablo East, Amistad
Recreation Area - Black Brush Point, Laughlin AFB, Amistad Recreation
Area - Long Point, Val Verde Park, Cienegas Terrace, Amistad
Recreation Area - Rock Quarry Campground, Amistad Recreation Area -
San Pedro Canyon, Amistad Recreation Area - 277 South Boat Ramp and
Amistad Recreation Area - 277 North Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2948 10070 2943 10070 2933 10073 2932 10075
2929 10074 2925 10076 2924 10076 2928 10087
2931 10089 2933 10094 2935 10095 2937 10101
2943 10105 2952 10105
TIME...MOT...LOC 0127Z 184DEG 9KT 2911 10094
YBSpecial weather statement, May 3, 8:30 PM CDT, 2 hours 48 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
830 PM CDT THU MAY 3 2018
TXZ228-040230-
Dimmit TX-
830 PM CDT THU MAY 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DIMMIT COUNTY UNTIL 930
PM CDT...
At 830 PM CDT, Doppler radar was tracking a strong thunderstorm over
Catarina, or 14 miles south of Big Wells, moving north at 15 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Big Wells, Brundage, Chaparral Wildlife Management Area, Catarina,
Light and Las Vegas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2864 9970 2864 9946 2863 9939 2821 9940
2820 9976
TIME...MOT...LOC 0130Z 191DEG 12KT 2837 9961
YBSpecial weather statement, May 3, 9:11 PM CDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
911 PM CDT THU MAY 3 2018
TXZ218-219-228-040315-
Frio TX-Dimmit TX-Zavala TX-
911 PM CDT THU MAY 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DIMMIT...
SOUTHEASTERN ZAVALA AND SOUTHWESTERN FRIO COUNTIES UNTIL 1015 PM
CDT...
At 911 PM CDT, Doppler radar was tracking a strong thunderstorm over
Big Wells, moving north at 20 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Big Wells, Loma Vista, Las Vegas, and Brundage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2852 9966 2890 9971 2890 9935 2864 9938
2864 9939 2852 9940
TIME...MOT...LOC 0211Z 181DEG 16KT 2860 9956Special weather statement, May 3, 9:42 PM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
942 PM CDT THU MAY 3 2018
TXZ217-218-228-040345-
Maverick TX-Dimmit TX-Zavala TX-
942 PM CDT THU MAY 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MAVERICK...
NORTHWESTERN DIMMIT AND SOUTHWESTERN ZAVALA COUNTIES UNTIL 1045 PM
CDT...
At 942 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Asherton to 13 miles south of El Indio.
Movement was northwest at 15 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Crystal City, Carrizo Springs, El Indio, Asherton, Chula Vista, Las
Colonias, Winter Haven, Cometa, Chula Vista-River Spur, Carrizo Hill,
Rosita, and Farias Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Texas.
LAT...LON 2828 10029 2831 10028 2840 10035 2845 10034
2848 10037 2850 10033 2851 10038 2854 10041
2858 10040 2861 10045 2864 10045 2865 10047
2865 10045 2883 9980 2840 9967 2824 10026
TIME...MOT...LOC 0242Z 155DEG 15KT 2845 9978 2832 10025Special weather statement, May 3, 10:40 PM CDT, 38 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 1040 PM CDT THU MAY 3 2018 TXZ202-203-040430- Uvalde TX-Kinney TX- 1040 PM CDT THU MAY 3 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KINNEY AND SOUTHWESTERN UVALDE COUNTIES UNTIL 1130 PM CDT... At 1040 PM CDT, Doppler radar was tracking a strong thunderstorm near Anacacho, or 11 miles east of Brackettville, moving east at 20 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Blewett, Cline, and Laguna. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 500 AM CDT for south central Texas. LAT...LON 2914 10028 2931 10034 2946 9994 2920 9985 TIME...MOT...LOC 0340Z 253DEG 17KT 2925 10023
Special weather statement, May 3, 10:56 PM CDT, 22 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 1056 PM CDT THU MAY 3 2018 TXZ217-218-040445- Maverick TX-Zavala TX- 1056 PM CDT THU MAY 3 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MAVERICK AND WEST CENTRAL ZAVALA COUNTIES UNTIL 1145 PM CDT... At 1054 PM CDT, Doppler radar was tracking a strong thunderstorm 11 miles east of Chula Vista, or 13 miles north of El Indio, moving north at 30 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of northeastern Maverick and west central Zavala Counties crossing Hwy 57. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 500 AM CDT for south central Texas. LAT...LON 2860 10013 2862 10033 2900 10033 2899 10005 TIME...MOT...LOC 0354Z 185DEG 25KT 2869 10023
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 7:32 PM CDT | Special Weather Statement | EWX | Dimmit | 58 min |
| May 3, 8:28 PM CDT | Special Weather Statement | EWX | Kinney | 62 min |
| May 3, 8:30 PM CDT | Special Weather Statement | EWX | Dimmit | 60 min |
| May 3, 8:43 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 41 min |
| May 3, 9:11 PM CDT | Special Weather Statement | EWX | Zavala | 64 min |
| May 3, 9:42 PM CDT | Special Weather Statement | EWX | Dimmit | 63 min |
| May 3, 10:14 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 61 min |
| May 3, 10:40 PM CDT | Special Weather Statement | EWX | Kinney | 50 min |
| May 3, 10:52 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 34 min |
| May 3, 10:56 PM CDT | Special Weather Statement | EWX | Maverick | 49 min |
| May 3, 11:19 PM CDT | Special Weather Statement | EWX | Real | 56 min |
| May 3, 11:51 PM CDT | Areal Flood Advisory | EWX | Kinney, Uvalde | 3 hr |
| May 4, 12:16 AM CDT | Special Weather Statement | EWX | Uvalde | 44 min |
| May 4, 12:39 AM CDT | Special Weather Statement | EWX | Real | 66 min |
| May 4, 12:48 AM CDT | Areal Flood Advisory | EWX | Bandera, Real, Uvalde | 3 hr |
| May 4, 1:58 AM CDT | Areal Flood Advisory | EWX | Bandera, Kerr | 3 hr |
| May 4, 2:19 AM CDT | Special Weather Statement | EWX | Val Verde | 56 min |
| May 4, 2:37 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 53 min |
| May 4, 3:10 AM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| May 4, 3:23 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Val Verde | 67 min |
| May 4, 4:29 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 61 min |
| May 4, 5:17 AM CDT | Areal Flood Advisory | EWX | Edwards, Val Verde | 3 hr |
| May 4, 5:25 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr | 50 min |
| May 4, 5:39 AM CDT | Special Weather Statement | EWX | Edwards | 51 min |
| May 4, 6:00 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 45 min |
| May 4, 6:09 AM CDT | Areal Flood Advisory | EWX | Edwards | 2 hr |
| May 4, 6:40 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kerr, Real, Uvalde | 65 min |
| May 4, 7:07 AM CDT | Areal Flood Advisory | EWX | Real | 3 hr |
| May 4, 7:10 AM CDT | Special Weather Statement | EWX | Gillespie | 50 min |
| May 4, 7:46 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Kendall, Kerr, Medina, Uvalde | 59 min |
| May 4, 8:00 AM CDT | Special Weather Statement | EWX | Blanco | 45 min |
| May 4, 8:21 AM CDT | Areal Flood Advisory | EWX | Bandera, Gillespie, Kerr, Llano, Real, Uvalde | 3 hr |
| May 4, 8:44 AM CDT | Special Weather Statement | EWX | Bexar | 46 min |
| May 4, 8:45 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Hays, Travis | 60 min |
| May 4, 8:57 AM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Kendall | 3 hr |
| May 4, 8:57 AM CDT | Areal Flood Advisory | EWX | Medina | 3 hr |
| May 4, 9:19 AM CDT | Special Weather Statement | EWX | Comal | 41 min |
| May 4, 9:29 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe | 35 min |
| May 4, 9:31 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Hays, Travis | 3 hr |
| May 4, 9:47 AM CDT | Special Weather Statement | EWX | Travis | 43 min |
| May 4, 10:29 AM CDT | Flash Flood Warning | EWX | Hays, Travis | 3 hr |
| May 4, 11:44 AM CDT | Areal Flood Advisory | EWX | Bastrop, Lee, Williamson | 3 hr |
| May 4, 11:50 AM CDT | Special Weather Statement | EWX | Williamson | 25 min |
| May 4, 11:55 AM CDT | Areal Flood Advisory | EWX | Williamson | 3 hr |
| May 4, 12:07 PM CDT | Areal Flood Advisory | EWX | Medina | 3 hr |
| May 4, 1:32 PM CDT | Areal Flood Advisory | EWX | Hays, Travis | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.